MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM E; PROSTHESIS, HIP
Catalog Number 010000983
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 1-year post implantation due to implant deformation and dislocation.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: constrained head 12/14 taper 36 mm diameter +3 mm neck.Item: 802403604.Lot: 3158432.G7 osseoti 3 hole shell 52mm e.Item: 110010244.Lot: 66519883.G7 screw 6.5mm x 30mm.Item: 010000999.Lot: 7656399.The customer has indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted liner covered in bio-debris.The device appears to have fractured.No further evaluation of the liner could be made with the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23309528
Report Number0001825034-2025-03240
Device Sequence Number4967072
Product Code PBI
UDI-Device Identifier00880304989078
UDI-Public(01)00880304989078(17)290125(10)7707569
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000983
Device Lot Number7707569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexUnknown